10.1002/(sici)1096-9853(1998110)22:11<921::aid-nag948>3.0.co;2-j
Doi:
10.1002/(sici)1096-9853(1998110)22:11<921::aid-nag948>3.0.co;2-j
Title:
Rational approach to anisotropy of sand
Author: Wu, Wei
Year: 1998
Month: 11
Volume: 22
Issue: 11
First_page: 921
Last_page: 940
Journal:
International Journal for Numerical and Analytical Methods in Geomechanics
Issnp: 0363-9061
Issne: 1096-9853
Md5: 44ad7863ed5b3a187c1fb5cbf7af4fc5
Filesize: 203014
Timeadded: 2014-08-31 21:38:30
Journalid: 9917
Original Link: https://www.wenrao.com/i/25UxXQ1cJWq9zdmz4
下载榜